# SDR 95ZZZX6499

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N365SC
- Make and model: Aerosp SA365N1
- Aircraft serial: 6298
- Engine: Tmeca ARRIEL1C
- System (JASC): 7412 · Exciter
- Part: H. E. Generator
- Part number: 9580113800
- Condition: Defective
- Location: Engine Ign
- Part time: 333 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT OPERATION OF H.E. GENERATOR.
